Countable state shifts and uniqueness of g-measures
2007 (English)In: American Journal of Mathematics, ISSN 0002-9327, E-ISSN 1080-6377, Vol. 129, no 6, 1501-1511 p.Article in journal (Refereed) Published
In this paper we present a new approach to studying g-measures which is based upon local absolute continuity. We extend an earlier result that square summability of variations of g ensures uniqueness of g-measures. The first extension is to the case of countably many symbols. The second extension is to some cases where g >= 0, relaxing the earlier requirement that inf g > 0.
Place, publisher, year, edition, pages
2007. Vol. 129, no 6, 1501-1511 p.
g-function, g-measure, Gibbs measures
IdentifiersURN: urn:nbn:se:uu:diva-22887DOI: 10.1353/ajm.2007.0044ISI: 000251835900002OAI: oai:DiVA.org:uu-22887DiVA: diva2:50660